# SDR AT9900577

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 985821717
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND PANEL NR 8105A ON THE LEFT LOWER PYLON CORRODED.  REMOVED AND REPLACED PANEL NR 8105A IAW DC9 SRM 51-30-1, 54-02, 51-10-3.
